# SDR UALA2013053003761

- Difficulty date: May 29, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 48,574 hours, 5,868 cycles
- Engine: Pwa PW4090
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Cap
- Condition: Missing
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTECTIVE CAP LOWER RT CORNER, RT WINDSHIELD MAY BE MISSING.  INSTALLED CAP.
